# SDR REXA2022051900955

- Difficulty date: May 4, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670332521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R AT FS 477.00 CORRODED. REMOVED CORRODED JOINT SPLICE ON STGR 20R AT FS 477.00 AND REPLACED WITH NEW JOINT SPLICE ER CRJ900 SRM 51-21-06 AND 51-42-21
